# SDR DHL2003604644

- Difficulty date: May 12, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP UPPER FWD PLATING HAS AN INTERIM REPAIR, AT STA XF 345.000 - XF 350.000 (MAJOR REPAIR).  REMOVED FASTENERS, TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030508, ED-3282.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN SEGMENT AND A SPLICE STRAP IAW EODHL-030508, ED-3282.  CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT INTERIOR SURFACE AND THE SPLICE STRAP IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN SEGMENT AND SPLICE STRAP ON RT WING OUTBOARD FLAP UPPER PLATING, STA XF 345.000 - XF 350.000 USING NEW FASTENERS IAW EODHL-030508, ED-3282 AND SRM 51-1-21 PG 1.
